# SDR 95ZZZX2855

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Angle Cracked
- Location: Fs 950a-950b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND INTERCOSTAL UPPER ATTACH ANGEL CRACKED FIVE PLACES BETWEEN FLOOR BEAM 950A AND 950B, B.L.O.
